×

zbMATH — the first resource for mathematics

Functionals on function and sequence spaces connected with the exponential stability of evolutionary processes. (English) Zbl 1164.34432
The main results are interesting generalizations of a well-known result obtained by R. Datko [J. Math. Anal. Appl. 32, 610–616 (1970; Zbl 0211.16802)]. This is done by generalizing the improper integral \(\int_0^{\infty}\) and the series \(\sum_{j=0}^{\infty}\) to obtain the specific class \(\mathcal F\) (\(\mathcal G\)) of non-negative functionals defined on non-negative sequences (functions) on \(\mathbb N\) (\(\mathbb R_{+}\)). They are introduced by M. Megan and A. Pogan [Nonlinear Anal., Theory Methods Appl. 52, No. 2, A, 545–556 (2003; Zbl 1035.47047)] for the first time. In addition, some discrete versions of Datko theorem are presented.

MSC:
34D05 Asymptotic properties of solutions to ordinary differential equations
47D06 One-parameter semigroups and linear evolution equations
34D20 Stability of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] R. Datko: Extending a theorem of Liapunov to Hilbert spaces. J. Math. Anal. Appl. 32 (1970), 610–616. · Zbl 0211.16802
[2] R. Datko: Uniform asymptotic stability of evolutionary processes in a Banach space. SIAM. J. Math. Analysis 3 (1973), 428–445. · Zbl 0241.34071
[3] E. Hille and R. S. Phillips: Functional Analysis and Semi-groups (revised edition). Amer. Math. Soc. Colloq. Publ. Vol. 31, Providence, R.I., 1957.
[4] W. Littman: A generalization of the theorem Datko-Pazy. Lecture Notes in Control and Inform. Sci., Springer Verlag 130 (1989), 318–323. · Zbl 0782.47038
[5] J. M. A. M. van Neerven: Exponential stability of operators and semigroups. J. Func. Anal. 130 (1995), 293–309. · Zbl 0832.47034
[6] J. M. A. M. van Neerven: The Asymptotic Behaviour of Semigroups of Linear Operators, Theory, Advances and Applications, Vol. 88. Birkhauser, 1996. · Zbl 0905.47001
[7] J. M. A. M. van Neerven: Lower semicontinuity and the theorem of Datko and Pazy. Int. Eq. Op. Theory 42 (2002), 482–492. · Zbl 1040.47033
[8] A. Pazy: On the applicability of Liapunov’s theorem in Hilbert spaces. SIAM. J. Math. Anal. Appl. 3 (1972), 291–294. · Zbl 0242.47028
[9] A. Pazy: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, 1983. · Zbl 0516.47023
[10] S. Rolewicz: On uniform N-equistability. J. Math. Anal. Appl. 115 (1986), 434–441. · Zbl 0597.34064
[11] J. Zabczyk: Remarks on the control of discrete-time distributed parameter systems. SIAM J. Control. Optim. 12 (1974), 721–735. · Zbl 0289.93034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.